I have had surgery to correct my WPW syndrome (freeze/burn the nerve causing the irregular heartbeat) but I had taken a tablet of adderal to help me study for a test at night and now my heart flurries are back and are preventing me from sleeping. I will not take adderal again but should I be worried about my heart stopping?
How long ago did you have your ablation? I know after my ablation for avnrt it took quite a long time for my ectopic activity to calm down. I would say just try and drink lots of water and wait it out. I suspect once the meds wear off you will feel better but if not just go and see your doctor for a checkup.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.